Chlorambucil-induced pulmonary disease: A case report and review of the literature

H. T. Khong, John McCarthy

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

A 77-year-old man developed pneumonitis while on chlorambucil therapy for chronic lymphocytic leukemia, with a cumulative dose of 2700 mg. The condition improved promptly with the discontinuation of the drug and initiation of steroids. A case report and review of the literature are presented in this paper.

Original languageEnglish (US)
Pages (from-to)85-87
Number of pages3
JournalAnnals of Hematology
Volume77
Issue number1-2
DOIs
StatePublished - Jul 1 1998

Keywords

  • Chlorambucil
  • Chronic lymphocytic leukemia
  • Interstitial pneumonitis
  • Pulmonary fibrosis

ASJC Scopus subject areas

  • Hematology

Fingerprint Dive into the research topics of 'Chlorambucil-induced pulmonary disease: A case report and review of the literature'. Together they form a unique fingerprint.

Cite this